# SDR P5CA2021020200036

- Difficulty date: February 2, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 81,037 hours, 22,372 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Condition: Warning Message
- Location: Eng Anti-Ice Sys
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MSG  LT ENG TAI VALVE.  PERFORMED OPS TEST OF LT ENGINE TAI VALVE IAW B767 AMM 30-21-03.  OPS CHECK GOOD.  VALVE OPENS & CLOSES.  NO FAULTS NOTED.
